# SDR AALA20050621

- Difficulty date: September 26, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N70074
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 517
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hydraulic System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

JFK - INFLIGHT T9646/26 SEPT - GREEN HYDRAULIC SYSTEM QUANTITY DECREASED TO AMBER AND PRESSURE WAS DECREASED BELOW LIMITS.  MANUALLY EXTENDED LANDING GEAR.  LANDED JFK WITHOUT INCIDENT.  REPLACED GREEN SYSTEM HYDRAULIC RESERVOIR AND SUPPLY TUBE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
